Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Singular Perturbations of Elliptic Equations. I

Craig Comstock
SIAM Journal on Applied Mathematics
Vol. 20, No. 3 (May, 1971), pp. 491-502
Stable URL: http://www.jstor.org/stable/2099969
Page Count: 12
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Singular Perturbations of Elliptic Equations. I
Preview not available

Page Thumbnails

  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499
  • Thumbnail: Page 
500
    500
  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502